Alert archive / Florida / Gale Warnings in 2012

Gale Warning 3, NWS Jacksonville, FL

February 11, 2012

NWS Jacksonville, FL issued this gale warning at Feb 11, 2012, 2:35 AM EST. It took effect at Feb 11, 2012, 1:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 2:35 AM EST (07:35 UTC)
In effect from
Feb 11, 2012, 1:00 PM EST
Expired
Feb 12, 2012, 9:00 AM EST
In force
20 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WHUS72 KJAX 110735
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 AM EST SAT FEB 11 2012

AMZ470-472-474-111545-
/O.CON.KJAX.SC.Y.0006.000000T0000Z-120211T1800Z/
/O.UPG.KJAX.GL.A.0003.120211T1800Z-120212T1700Z/
/O.NEW.KJAX.GL.W.0003.120211T1800Z-120212T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
235 AM EST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...BECOMING NORTHWEST 20 TO 25 KNOTS...INCREASING TO 25 
  TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE SATURDAY 
  AFTERNOON INTO SATURDAY NIGHT. NORTH 25 KNOTS WITH GUSTS TO GALE 
  FORCE SUNDAY MORNING...DECREASING TO 15 KNOTS SUNDAY 
  AFTERNOON. 

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET TONIGHT...5 TO 7 FEET
  SATURDAY...7 TO 10 FEET SATURDAY NIGHT. SEAS 6 TO 9 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-111545-
/O.EXT.KJAX.SC.Y.0006.120211T1600Z-120211T1800Z/
/O.NEW.KJAX.GL.W.0003.120211T1800Z-120212T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
235 AM EST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
1 PM EST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON EST
SUNDAY. 

* WINDS...BECOMING NORTHWEST 20 TO 25 KNOTS...INCREASING TO 25 TO
  30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE SATURDAY AFTERNOON
  INTO SATURDAY NIGHT. NORTH 25 KNOTS WITH GUSTS TO GALE FORCE
  SUNDAY MORNING...DECREASING TO 15 KNOTS SUNDAY AFTERNOON.

* WAVES/SEAS...SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ452-454-111545-
/O.CON.KJAX.SC.Y.0006.120211T1600Z-120212T1400Z/
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
235 AM EST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 9 AM EST SUNDAY...

* WINDS...NORTHWEST 2O TO 25 KNOTS SATURDAY...NORTH 20 TO 25 
  KNOTS SATURDAY NIGHT. NORTH WINDS DECREASING TO 15 KNOTS 
  SUNDAY. 

* WAVES/SEAS...SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
134 
WHUS72 KJAX 111444
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
944 AM EST SAT FEB 11 2012

AMZ470-472-474-112245-
/O.CON.KJAX.SC.Y.0006.000000T0000Z-120211T1800Z/
/O.CON.KJAX.GL.W.0003.120211T1800Z-120212T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
944 AM EST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
NOON EST SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS...INCREASING TO 25 TO 30 KNOTS
  WITH FREQUENT GUSTS TO GALE FORCE THIS AFTERNOON THROUGH SUNDAY
  MORNING.

* WAVES/SEAS...SEAS 5 TO 7 FEET THIS MORNING...8 TO 11 FEET LATE
  THIS AFTERNOON AND TONIGHT...AND 7 TO 10 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-112245-
/O.CON.KJAX.SC.Y.0006.120211T1600Z-120211T1800Z/
/O.CON.KJAX.GL.W.0003.120211T1800Z-120212T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
944 AM EST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
NOON EST SUNDAY...

* WINDS...NORTHWEST 20 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE
  THIS AFTERNOON THROUGH SUNDAY MORNING.

* WAVES/SEAS...SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ452-454-112245-
/O.CON.KJAX.SC.Y.0006.120211T1600Z-120212T1400Z/
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
944 AM EST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* WINDS...NORTHWEST 2O KNOTS.

* WAVES/SEAS...SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
328 
WHUS72 KJAX 111914
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EST SAT FEB 11 2012

AMZ450-470-472-474-120315-
/O.EXT.KJAX.GL.W.0003.000000T0000Z-120212T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
214 PM EST SAT FEB 11 2012

...GALE WARNING NOW IN EFFECT UNTIL 9 AM EST SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE...AND 8 TO
  11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ452-454-120315-
/O.CON.KJAX.SC.Y.0006.000000T0000Z-120212T1400Z/
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
214 PM EST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* WINDS...NORTHWEST 20 KNOTS.

* WAVES/SEAS...SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
712 
WHUS72 KJAX 120235
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 PM EST SAT FEB 11 2012

AMZ452-454-121400-
/O.UPG.KJAX.SC.Y.0006.000000T0000Z-120212T1400Z/
/O.EXA.KJAX.GL.W.0003.000000T0000Z-120212T1400Z/
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
935 PM EST SAT FEB 11 2012

...GALE WARNING IN EFFECT UNTIL 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-470-472-474-121400-
/O.CON.KJAX.GL.W.0003.000000T0000Z-120212T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
935 PM EST SAT FEB 11 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* WINDS...NORTHWEST 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET NEAR SHORE...AND 8 TO
  11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ABE
348 
WHUS72 KJAX 120840
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 AM EST SUN FEB 12 2012

AMZ450-452-454-470-472-474-121400-
/O.CON.KJAX.GL.W.0003.000000T0000Z-120212T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
340 AM EST SUN FEB 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* WAVES/SEAS...SEAS 5 TO 7 FEET NEAR SHORE...AND 8 TO 11 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
396 
WHUS72 KJAX 121407
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
907 AM EST SUN FEB 12 2012


AMZ470-472-474-122215-
/O.EXP.KJAX.GL.W.0003.000000T0000Z-120212T1400Z/
/O.NEW.KJAX.SC.Y.0007.120212T1407Z-120213T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
907 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS...NORTHWEST 20 TO 25 KNOTS. 

* WAVES/SEAS...7 TO 10 FEET...SUBSIDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-122215-
/O.EXP.KJAX.GL.W.0003.000000T0000Z-120212T1400Z/
/O.NEW.KJAX.SC.Y.0007.120212T1407Z-120213T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
907 AM EST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS...NORTHWEST 20 KNOTS.

* WAVES/SEAS...SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 10, 8:46 PM EST, 5 hours 49 minutes earlier.

Area forecast discussion, Feb 10, 8:46 PM EST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
846 PM EST FRI FEB 10 2012

.UPDATE...
A MESO-LOW FORMED A FEW HOURS AGO OVER NE FL AND SINCE THEN LOW
PRESSURE HAS BECOME MORE DEVELOPED ALONG THE EAST-CENTRAL FL
COAST WITH A TROUGH EXTENDING NEWD OVER OUR COASTAL WATERS. A
BAND OF SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS ARE NOTED
ALONG TROUGH. SCATTERED TO NUMEROUS MAINLY LIGHT SHOWERS ARE
OCCURRING ON THE BACK SIDE OF THE LOW. A SHORTWAVE TROUGH IS
TRACKING ACROSS THE CENTRAL GULF WITH RAIN CHANCES CONTINUING
AHEAD OF THIS FEATURE. AFTER MIDNIGHT THE SHORTWAVE WILL SWEEP
OVER THE FORECAST AREA PUSHING THE SURFACE LOW NEWD INTO THE
ATLANTIC WITH A COLD FRONT MOVING THROUGH IN ITS WAKE. MOST RAIN
ASSOCIATED WITH THE SHORTWAVE WILL PASS OVER OUR SRN TIER AND
CENTRAL FL. COOLER AND DRIER AIR WILL FILTER IN FROM THE NW LATER
TONIGHT DROPPING TEMPERATURES OVER SE GA AND THE SUWANNEE RIVER
VALLEY INTO THE LOWER 40S. HAVE ADJUSTED POPS TO LIKELY OVER THE
SRN PORTION THIS EVENING AND THEN QUICKLY DROPPING TO SLGT CHANCE
FOR SE GA. POPS WILL BEGIN DECREASING AROUND MIDNIGHT AND EXPECT
RAIN CHANCES TO HAVE ENDED BY SUNRISE.

&&

.AVIATION...PREVAILING MVFR THIS EVENING AT GNV AND SSI DUE TO
REDUCED VSBYS IN SHOWER ACTIVITY. PRE-FRONTAL PRECIP WILL CONTINUE
TO IMPACT THE TERMINALS THROUGH 06Z...UNTIL PRECIP SHIELD SHIFTS
PROGRESSIVELY SSE THROUGH 12Z SAT. MID CIGS ARE EXPECTED TO CLEAR
OUT AROUND SUNRISE SAT...WITH LOW MVFR CIGS 1-3KFT POSSIBLY
IMPACTING THE TERMINALS EARLY SAT MORNING UNDER DRIER AND GUSTY NW
FLOW ERODES LOW DECK BY LATE MORNING.

&&

.MARINE...
AS LOW PRESSURE DEVELOPS OVER THE WATERS THE BUOYS ARE REPORTING
VARIABLE WINDS WITH SPEEDS FROM 5 TO 15 KNOTS AND OCCASIONAL
HIGHER GUSTS. AS THIS LOW MOVES FARTHER OFFSHORE...WEST TO NW
WINDS WILL INCREASE IN ITS WAKE. SCA CONDITIONS ARE SET TO BEGIN
AT MIDNIGHT OFFSHORE AND ALTHOUGH THIS MAY BE A COUPLE HOURS EARLY
WINDS WILL INCREASE TO 20-25 KT OFFSHORE BY EARLY SAT MORNING.
THERE WILL BE NO SIGNIFICANT CHANGES TO THE UPDATE.

RIP CURRENTS: LOW RISK EXPECTED ON SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  42  57  25  51 /  20   0   0   0
SSI  48  61  30  50 /  50   0   0   0
JAX  48  63  29  51 /  60   0   0   0
SGJ  51  65  32  49 /  70  10   0   0
GNV  47  64  29  53 /  70  10   0   0
OCF  48  67  29  54 /  70  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-DUVAL-FLAGLER-MARION-NASSAU-
     PUTNAM-ST JOHNS-UNION.

GA...HARD FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...GALE WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM EST SATURDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 AM SATURDAY TO 9 AM EST SUNDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

MKT/ABE/PK
Hazardous weather outlook, Feb 10, 2:26 PM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EST FRI FEB 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-110945-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
226 PM EST FRI FEB 10 2012

THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY NEAR THE COAST
AND COASTAL WATERS LATE IN THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A STRONG COLD FRONT WILL USHER IN A MUCH COLDER AIR MASS TO THE AREA
OVER THE WEEKEND. A HARD FREEZE WATCH IS IN EFFECT FOR THE SUWANNEE
VALLEY INTO INLAND SOUTHEAST GEORGIA FOR SATURDAY NIGHT AND A FREEZE
WATCH ELSEWHERE. WIND CHILLS ARE FORECAST TO FALL INTO THE UPPER
TEENS AND LOWER 20S SATURDAY NIGHT WITH WIND CHILL ADVISORIES
POSSIBLE ACROSS NORTHEAST FLORIDA.

A GALE WATCH HAS BEEN POSTED FOR THE OFFSHORE WATERS FROM
SATURDAY AFTERNOON THROUGH SUNDAY MORNING.

THERE WILL BE AN ELEVATED FIRE DANGER THIS WEEKEND DUE TO LOW
HUMIDITY AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:36 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Feb 11, 3:03 AM ESTFreeze WarningJAXFlagler30 hr
Feb 11, 3:03 AM ESTHard Freeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union30 hr
Feb 11, 3:03 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Feb 11, 1:42 PM ESTFreeze WatchJAXFlagler25 hr
Feb 11, 1:42 PM ESTHard Freeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr
Feb 11, 1:59 PM ESTWind Chill AdvisoryJAXFlagler, Nassau19 hr

Nearby

Gale Warnings in Florida, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.